# SDR DALA13021800930

- Difficulty date: April 29, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 64,293 hours, 49,222 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Pulley
- Condition: Broken
- Location: Cable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX DISCOVERED THAT THE RETRACT CABLE FOR THE CATWALK IN TAIL SECTION, WAS BROKEN. CATWALK WILL NOT COME UP WHEN THE AIRSTAIRS GO DOWN.  THE SYS WAS FORWARDED AND PLACARD PROCEDURES WERE COMPLIED WITH.  THE STAIRS WERE IDENTIFIED AS INOPERATIVE.  ON 07MAY, THE LOWER CABLE PULLEY WAS FOUND TO BE BROKEN.  ON 09MAY, THE PULLEY ASSY AND THE CABLE WERE BOTH REPLACED AND THE AFT WAS RETURNED TO SERVICE.
